# SDR CALA2017121304421

- Difficulty date: December 12, 2017
- Submitted: December 14, 2017
- Operation: Air carrier
- Aircraft: N57439
- Make and model: Boeing 737924ER
- Aircraft serial: 33534
- Aircraft time: 28,675 hours, 9,717 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT ROW 20 ABC OUT, REQUIRES BATTERY CHARGER. REPLACED BATTERY CHARGER AT 33-51-06-96-806 OPS CK GOOD.
